# SDR SIMA20221012002

- Difficulty date: October 12, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17066324001
- Condition: Corroded
- Location: Fr 90
- Component: 170-66324-001
- Component part number: 17066324001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 FR 90 SHEAR CLIP BTW STR 29L-29R IS CORRODED (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED FR 90 SHEAR CLIP BTW STR 29L-29R IAW EMB175 SRM 51-40-08.
